Sign in to follow this  
Followers 0
Paranoidling

deleted.

11 posts in this topic

The only side effect that I noticed was the extreme fatigue .... I would take it and then within 2 hours couldnt keep my eyes open. This has gotten alot better after being on the medication for a little bit of time.

Share this post


Link to post
Share on other sites

I was,on 80mg for quite a while. I don't have a bad experience I would say. I had zero side effects, no sleepiness, nothing at all. It just plain old didn't control my psychosis. So I was taken off of it. Too bad. I had such high hopes for this med.

Share this post


Link to post
Share on other sites

I've taken it for over 2 years now and I LOVE it! At first, it made me fall asleep as soon as I took it, so I had to take it at bedtime. Now, it takes a couple of hours, so I take it with dinner. The first month I took it, I did have a stiff neck after taking it, but it went away after a month. It does cause me SEVERE heartburn, but prilosec takes care of that, so I'm fine with it.

Share this post


Link to post
Share on other sites

Best psychotropic I've ever taken. I decided to changeover from Abilify (aripiprazole) to lurasidone because of reciprocative weight gain (lurasidone, for me, has been weight neutral; however, we did augment Topamax [topiramate] 100mg. when it was prescribed) and pharmacological reasons (5HT-7 action of lurasidone improves cognition) My bipolar depression is in complete remission after taking this medicine. 

 

Side Effects (very mild):

 

Nausea (gone for the most part)

Heartburn (protein pump inhibitor will work)

Early Awakening (can go back to sleep)

 

No fatigue noted. I take it at bedtime with food.

 

I took it with Abilify for approximately a week before discontinuation of it. One important note: I did experience a period of anxiety for two weeks: I believe it was withdrawal from aripiprazole. I thought I wouldn't have to taper since I was I was replace it with another AAP. Wrong. The discontinuation syndrome of Abilify lasted two weeks. But, it could have been the Latuda that caused this period of anxiety, I'm not sure.

 

The 40mg. dose of lurasidone was equivalent to the Abilify after two weeks. I switched to 80mg. to see if I could get better results. Absolutely changed my outlook on life. I no longer get "negative thought patterns". My parents and PDOC both said that I'm like a completely new person since being on the Latuda. I don't want to lay in bed all day, I want to live life now; it is definitely due to lurasidone. I want to take the lowest dose I can for tolerance and weight gain so I went for 60mg. which is equipotent to the 80mg. dose for me. I am on a maintenance dose of 60mg. now.

 

Latuda is amazing for me, but your mileage may vary. 

Share this post


Link to post
Share on other sites

I too take 60mg and I am obsessed with this med. Latuda is the best thing that has ever happened for my life. I have managed to wean myself off social security, get a job, and have greatly reduced symptoms. My GAF score is probably a solid 40 points higher than it was. It is my miracle med.

 

The only side effect I get is that if I eat it with too little food or the wrong kind of food (generally it needs protein) it gives me some wicked nausea. But then I fall asleep, so it's a relatively short window of discomfort...and I just increased my dose a month or so ago, so I'm thinking the nausea will probably be a distant memory in a few months.

 

I have more energy, I'm less trapped in negative thought patterns, and I feel cognitively sharper. 

Share this post


Link to post
Share on other sites

I'm interested to hear if anyone switched to Latuda from Geodon, and how they might compare. Geodon isn't really working for me, but my pdoc was hesitant to switch to Latuda. He preferred I try a higher dose of Geodon instead.

Share this post


Link to post
Share on other sites

The only side affect I get from Latuda is some sedation early the next morning (I take it at bedtime).

 

Mister:

I switched from Geodon to Latuda and had much less side affects. I felt "drugged" on the equivalent dose of Geodon (120mg) and slept 13hrs a day..

Edited by dnautics

Share this post


Link to post
Share on other sites

I was fine on 20 mgs, bumped up to 40 by my NP and akathisia started kicking my ass! It makes me feel so awful and I can't stop moving! I was put on Propranolol to help get rid of it and it was just adjusted to a higher dose today. I have lost 16 pounds so far on Latuda, so I am not ready to give it up yet!

 

DX - Bipolar, anxiety, PTSD

RX - Latuda 40 mgs, Paxil 10 mgs, Buspar 5 mgs, Propranolol 20 mgs

Edited by kittnclaw

Share this post


Link to post
Share on other sites

It made me feel really paranoid for some reason. I have no idea why. And nauseous but I don't know if that was because it made my blood sugar go high. The akathisia was pretty bad too. However, I won't say "don't take this med" because it's supposed to have the best side effect profile.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Similar Content

    • By Wtf
      Hi
      I stopped taking invega sustenna due to brutal side effects it has been 3 months since my last injection but my boobs are still leaking and I have lost my period. Has anyone else had a similar experience? If so when did it finally stop?  Wtf
    • By Bubble
      I want to emphasize that it's not my choice. I was paying $15 and today the pharmacist told me it would cost $400. I don't know what changed, and my insurance company's office is closed. I have 2 pills left, and I'm not shelling out $400 for 30 pills.
      What can I expect? How bad is it, generally? I'm going to email my psychiatrist, but I know there's nothing he can do. I just want to give him a heads up.
      I was on Seroquel before this, and getting off that and onto Latuda was hellish.
      I've been stable for a while. A few years. By "stable" I mean I'm only kind of suicidal sometimes and I've held a steady job. I'm barely keeping my shit together at my shitty job right now and I don't know how I'm going to get through this.
    • By browri
      Good Afternoon everyone!
      I posted this in another forum, but I wanted to get a gauge of how people do when using Wellbutrin with an antipsychotic. I'm currently taking:
      900mg Trileptal (300mg 3x/day)
      200mg Lamictal (100mg 2x/day)
      174mg Aplenzin (eq. 150mg Wellbutrin XL)
      40mg Latuda
      Despite the fact that I'm now taking 4 medications to control rapid-cycling BPII, I'm actually really happy with where I'm at with my cocktail. I actually feel  like each one serves its purpose. Latuda is the main bipolar antidepressant, but it is augmented with Aplenzin and Trileptal. Trileptal helps to keep me calm. Aplenzin helps with motivation, energy, pleasure, sex drive. Lamictal helps calm the waves. And in the time that I've been on Lamictal, my mood episodes have been much shorter. Previously they would debilitate me for days, but now they're more short-lived. And the Latuda is like a light-switch. I just transitioned back to it after being on other medications for the past year and it has been SO nice.
      The main reason I'm posting this though really is to get an idea of how people on Wellbutrin do with an antipsychotic. Things are more than they seem I'm sure, but one would think that they would fight each other. Wellbutrin inhibits norepinephrine and dopamine reuptake thus increasing levels of said neurotransmitters in the synapse. Antipsychotics work to BLOCK dopamine receptors and many of them noradrenergic receptors as well, but this inherently causes upregulation of both neurotransmitters as well. Anyone out there have Wellbutrin combined with an AP and/or other meds?
    • By kaflyboy
      I have recently been placed on latuda.  A few notes:
      its pretty much a sleeping pill.  I have it take it right before bed, say 10pm
      for it to metabolize properly, its advised to be taken with 350 calories of food.  Does anyone have a generalized concoction they take to achieve the 350 calories?
      any other suggestions to make a smooth transition into latuda. 
      Coming off Effexor btw.  75 mg.  Kinda sucks.